Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Levlen ED and skipped the inactive pill. Why is the spotting persisting?

Hi there, I am on Levlen ED and skipped the inactive pills for the past 3 or so months. I am now currently 3 days into my inactive pills, however am yet to have my period. I ve been experiencing some spotting and brown discharge intermittently over the past week and a half. Is it relatively normal for one s period to be late after not having had one for a few months or is there cause for concern? I appreciate any advice you can offer. Thanks.
Asked On : Sun, 26 Aug 2012
Answers:  0 Views:  58 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor